Electron. J. Diff. Eqns., Vol. 2006(2006), No. 22, pp. 1-9.

Existence of positive solutions of p-Laplacian functional differential equations

Chang-Xiu Song

In this paper, the author studies the boundary value problems of p-Laplacian functional differential equation. Sufficient conditions for the existence of positive solutions are established by using a fixed point theorem in cones.

Submitted September 19, 2005. Published February 17, 2006.
Math Subject Classifications: 34K10.
Key Words: p-Laplacian boundary value problem; functional differential equation; positive solution; fixed point theorem in cones.

Show me the PDF file (197K), TEX file, and other files for this article.

Chang-Xiu Song
School of Mathematical Sciences
South China of Normal University, Guangzhou, 510631, China
School of Applied Mathematics
Guangdong University of Technology
Guangzhou, 510006, China
email: scx168@sohu.com

Return to the EJDE web page